# SDR SCNA00022

- Difficulty date: March 23, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- Aircraft time: 61,511 hours, 32,270 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Popped
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH LANDING GEAR UNSAFE INDICATION, EXECUTED A MISSED APPROACH.  FOUND AND RESET CIRCUIT BREAKER GEAR INDICATION CIRCUIT BREAKER AND MADE A NORMAL LANDING.  OPERATED ALL SYSTEMS AFFECTED BY THE CIRCUIT BREAKER THAT WAS RESET AND ALL SYSTEMS CHECK NORMAL.
